number of downloads : ?
File
language
eng
Author
Minai, Masatoshi Department of MathematicsShimane UniversityMatsueJapan
Subject
Quasilinear differential equation
(p,q)-Laplacian
Radially symmetric solutions
Convergence of solutions
Damping term
Journal Title
Journal of Dynamics and Differential Equations
Volume
30
Issue
2
Start Page
579
End Page
600
ISSN
1040-7294
ISSN(Online)
1572-9222
Published Date
2016-11-07
NII Type
Journal Article
Format
PDF
Text Version
著者版
OAI-PMH Set
Faculty of Science and Engineering